# SDR R61A201311061119

- Difficulty date: November 6, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 15,892 hours, 12,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 170003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS REPORTED RT F/F SEAT TRACK HAS TOOL MARKS AND CORROSION.  MX R & R SEAT TRACK IAW SRM 57-40-02, 51-43-04.
